Volume 6 Number 10 (Oct. 2011)
Home > Archive > 2011 > Volume 6 Number 10 (Oct. 2011) >
JSW 2011 Vol.6(10): 2023-2028 ISSN: 1796-217X
doi: 10.4304/jsw.6.10.2023-2028

A modified-Newton step primal-dual interior point algorithm for linear complementarity problems

Lipu Zhang1, 2, Yinghong Xu3

1Department of Mathematics, Zhejiang A&F University, Zhejiang, 311300, China
2Department of Mathematics, Shanghai University, Shanghai, 200444, China
3Department of Mathematics, Zhejiang Sci-Tech University, Zhejiang 310018, China


Abstract—Through some modifications on the classic- Newton direction, we obtain a new searching direction for monotone horizontal linear complementarity problem. By taking the step size along this direction as one, we set up a full-step primal-dual interior point algorithm. The complexity bound for the algorithm is derived, and the result is the best-known for linear complementarity problem.

Index Terms—horizontal linear complementarity problem, interior-point algorithm, full-Newton step, complexity bound.

[PDF]

Cite: Lipu Zhang, Yinghong Xu, "A modified-Newton step primal-dual interior point algorithm for linear complementarity problems," Journal of Software vol. 6, no. 10, pp. 2023-2028, 2011.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]